A member asked:

I had unprotected sex with my boyfriend on the 5th day of my period and had an ipill within 12 hours of that. now, 6 days after having the ipill, i'm?

A doctor has provided 1 answer
Dr. Sheila Calderon answered

Specializes in Internal Medicine

Unsure of question: If the ipill is the morning after pill then you should have induced a period. Speak with your doctor soon and discuss this situation as well as future birth control. Also discuss how to avoid sexually transmitted diseases. Stay well and I hope you are ok.

Answered 5/17/2016

3k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question